# SDR SWAA2021081922830

- Difficulty date: January 15, 2020
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N723SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27855
- Aircraft time: 73,105 hours, 43,183 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RIGHT WING TRAILING EDGE FIXED PANEL RIB CRACKED. (MARKED) / REMOVED AND REPLACED RIGHT WING TRAILING EDGE FIXED PANEL RIB P/N 115A2930-8 IAW SOPM 20-50-01
